# SDR FDEA201411083585

- Difficulty date: November 8, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 34,007 hours, 16,713 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5711034020700
- Condition: Cracked
- Location: Frame 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING JOINT AT FRAME 40 FOUND RT SIDE CRACKED.  REPAIRED IAW EA:6-5710-T0313413 PT1.
